# SDR UPS07551054

- Difficulty date: October 13, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 15,915 hours, 10,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Bs 1340 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, BET WEEN S25R AND S26R (2EA).  ACCOMPLISHED REPAIR PER FINAL EA 757-5330-A1756 AND UPS EO B757-5310-27941-A.
